# SDR AALA960235

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N897AA
- Make and model: Boeing 727223
- Aircraft serial: 22013
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 15L, STRINGER END AFT OF ICE LIGHT BETWEEN STA 720B AND STA 720C IS CRACKED.  REMOVED DAMAGED STRINGER END AND SPLICED IN NEW SECTION PER SRM 53-10-3, FIGURE 1, STA 720C, STR 15L.  TST:  42,813 HRS.  CYCLES, 21,496.  (X)
